# SDR SWAA2023101200012

- Difficulty date: September 13, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS INTERNAL R/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED AT STA 663.75 RBL 7 MKD DOT<[01] ACCOMPLISHED REPAIR AT LOWER FUS INTERNAL R/H VAPOR BARRIER UPPER CHORD AT STA 663.75 RBL 7 AS PER SRM 57-10-10-2R-5;[02] VERIFIED STEP 1
